# SDR DXTA2025012002039

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0322
- Aircraft time: 2,931 hours, 1,946 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Iced
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG LANDING GEAR RETRACTION: GOT N GEAR DISAGREE ON RETRACTION. RAN QRH PUT GEAR BACK DOWN IT LOCKED. SUSPECT ICE ACCUMULATION. CORRECTIVE ACTION: REMOVED ICE BUILD UP. OPS CHECK GOOD. IAW CE680A AMM 32-30-00
